Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
genie78

DDF Hyperpigmenation Kit

Recommended Posts

My super oldguy powers of wisdom tell me to never buy skin or food products that don't list the ingredients anywhere. It's not only a bad idea, if they don't list it on the package either, it's illegal. (In the U.S.)

Try to buy something with 2%-4% hydroquinone.

I couldn't just let it go lol - It does have 2% in the fade cream.

http://www.ddfskincare.com/Pages/productPa...px?productId=60

You could just Google for hydroquinone canada and quickly find something like this:

http://www.only-in-canada.com/product_info...?products_id=28

Edited by oldguy

Share this post


Link to post
Share on other sites

I think that hydroquinone has made my red spots look darker. I mean, to the point that it's almost black. I use hyrdoquione only at night I don't get much sun but I don't use sunblock. I stay indoors most of the time because of my work. I'm afraid that this darkening won't go away and I'll be left with dark spots instead of red spots which is even more embarrassing. I don't know but does hydroquinone cause discolorations too? I'm thinking about a glycolic peel. Is it a good alternative to hydroquinone. I have no more pimples but I have lots and lots of red spots that have been visible for several months. I can't seem to make it go away. Now, I'm afraid that hydroquinone won't be of much help.

I don't know but what do you think? ANy alternatives? Thanks.

quote=genie78,Sep 24 2004, 07:12 PM]

I came across this product on the net. It's called DDF Hyperpigmentation Kit. Does it work? It has hydroquinone and other natural lightening ingredients. Check it out. I hope someone out there has info about the effectivity of the product.

Here's the link

http://www.skinstore.com/store/product.asp...937&prodID=2322

Share this post


Link to post
Share on other sites

I'm sorry but hydroquinone is the best thing there is for red marks. glycolic peels can work well also, in addition to retinols. You should probably see a doctor, though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×